# SDR USAABB04073

- Difficulty date: August 2, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N648US
- Make and model: Boeing 767201
- Aircraft serial: 23900
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - FOUND FLOOR LEVEL EMERGENCY LIGHTS FROM ROWS 21 THROUGH 26 RIGHT INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY AND CHARGER.  (M)
